Free Access
Volume 30, Number 4, 1996
Page(s) 413 - 444
Published online 31 January 2017
  1. F. BOURQUIN and P. G. CIARLET, 1989, Modeling and Justification of Eigenvalue Problems for Jonctions between Elastic Structures, J. Funct. Anal., 87, pp. 392-427. [MR: 1026860] [Zbl: 0699.73010]
  2. P. G. CIARLET, 1990, Plates and Junctions in Elastic Multi Structures : An asymptotic Analysis, Masson, Paris and Springer-Verlag, Heidelberg. [MR: 1071376] [Zbl: 0706.73046]
  3. P. G. CIARLET and P. DESTUYNDER, 1979, A justification of the two-dimensional plate model, J. Mécanique, 18, pp. 315-344. [MR: 533827] [Zbl: 0415.73072]
  4. P. G. CIARLET and S. KESAVAN, 1981, Modélisation de la jonction entre un corps élastique tri-dimensionnel et une plaque, C. R.Acad. Sci. Paris, Série I 305,pp 55-58. [MR: 902275] [Zbl: 0632.73015]
  5. P. G. CIARLET and H. LE DRET, 1989, Justification of boundary conditions of a clamped plate by an asymptotic analysis, Asymptotic Analysis, 2, pp. 257-277. [MR: 1030351] [Zbl: 0699.73011]
  6. P. G. CIARLET, H. LE DRET and R. NZENGWA, 1987, Two dimensional approximations of three-dimensional eigenvalue problems in plate theory, Comp. Methods Appl. Mech. Engrg., 26, pp. 149-172. [MR: 626720] [Zbl: 0489.73057]
  7. P. G. CIARLET, H. LE DRET and R. NZENGWA, 1989, Junctions between three-dimensional and two-dimensional liearly elastic structures, J. Math. Pures Appl.,68, pp. 261-295. [MR: 1025905] [Zbl: 0661.73013]
  8. P. G. CIARLET and J. C. PAUMIER, 1986, A justification of the Marguerre von Karman equations, Comput, Mech, I, pp. 177-202. [Zbl: 0633.73069]
  9. R. COURANT and D. HILBERT, 1953, Methods of Mathematical Physics, Vol. 1, Interscience, New York. [MR: 65391] [Zbl: 0051.28802]
  10. P. DESTUYNDER, 1980, Sur une Justification des Modèles de Plaques et de Coques par les Méthodes Asymptotiques, Thèse d'état, Université Pierre et Marie Curie, Paris (1980).
  11. P. DESTUYNDER, 1986, Une Théorie Asymptotique des Plaques Minces en Élasticité Linéarisée, Masson, Paris. [MR: 830660] [Zbl: 0627.73064]
  12. G. DUVAUT and J. L. LIONS, 1972, Les Inéquations en Mécanique et en Physique, Dunod, Paris. [MR: 464857] [Zbl: 0298.73001]
  13. W. T. KOITER, 1970, On the foundation of the linear theory of thin elastic shells, Proc. Kon. Nederl. Akad Wetensch., B 73, pp. 169-195. [MR: 280050] [Zbl: 0213.27002]
  14. J. NECAS, 1967, Les méthodes Directes en Théorie des Équations Elliptiques, Masson, Paris. [MR: 227584]
  15. A. RAOULT, 1990, Asymptotic modeling of the elastodynamics of a multi-structure, Asymptotic Analysis, 6, 73-108. [MR: 1188078] [Zbl: 0777.73033]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you